# SDR C2XA03BT103

- Difficulty date: October 24, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 12,196 hours, 8,714 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI, ELECTRICAL BURNING SMELL IN (THE VICINITY OF) ROW FOUR IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED LIGHT BALLAST AND WIRING FOR SEAT 4A AND 5A SIDEWALL LIGHTS.  OPS CHECKED GOOD, NO BURNING SMELL NOTED IAW EMB145 MM NR 3321-00.  AIRCRAFT RETURNED TO SERVICE.
